# SDR C77A223566

- Difficulty date: January 3, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 4,708 hours, 2,743 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700597C
- Part serial: B2718
- Condition: Defective
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL CAUTION MESSAGE AFTER T/O WHILE RETRACTING FLAPS TO ZERO.  FOUND SLAT ACT 7 AND 8 WITH TORQUE LIMITER TRIP FND, IN THE TRIP. REMOVED AND REPLACED NR 8  SLAT ACT IAW  AMM 27-81-01. REQUIRES MECHANICAL RIG AND ELECT RIG AND OPS CK, WO REMAINS OPEN.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR IAW AMM 27-81-01. MECHANICAL AND ELECTRICAL RIG OF NR 7 AND NR 8 SLAT ACTUATORS IAW AMM 27-80-00 RIG AND OPS CHECK GOOD.
